# SDR DXTA2022110273100

- Difficulty date: November 1, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0323
- Aircraft time: 39 hours, 22 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810117
- Part serial: 319405423
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND CHECK DOORS AND CABIN DOOR OPEN AMBER CAS MESSAGES DISPLYED. RAN QRH PROCEDURE AND CHECK DOORS WENT OUT BUT CABIN DOOR OPEN REMAINED ON WITH THE CABIN DOOR IN THE CLOSED POSITION, PINS ENGAGED.  SIGNOFF // PERFORMED DVI, RESET AND T/S ON CABIN DOOR SYSTEM C/W ARES DOWNLOAD AND SENT TO TEAM 680 TEXTRON AVIATION ARES IS SHOWING THAT SWITCHES 1 THRU 5 ARE CLOSED WTH NO POWER OUTPUT FROM PIN 24 OF NC105 TO THE PAWL SOLENOID AND WITH NO PAWL SOLENOID SWITCH CLOSED INDICATION (S6) TEXTRON AVIATION RECOMMEND REPLACING NC105 MCD MONITOR PCB, REMOVED AND REPLACED NC105 MCD MONITOR PCB PERFORMED OPS CHECKS AND FOUND WORKING PROPERLY AT THIS TIME IAW CE680AS AMM 24-60-40/52-10-00
